MAUDE Adverse Event Report: NEODENT - JJGC S.A. CM DRIVE IMPLANT 5.0X13; ENDOSSEOUS DENTAL IMPLANT

NEODENT - JJGC S.A. CM DRIVE IMPLANT 5.0X13; ENDOSSEOUS DENTAL IMPLANT
Catalog Number 109.998
Medical Device Problem Code Failure to Osseointegrate (1863)
Health Effect - Clinical Codes Hemorrhage/Blood Loss/Bleeding (1888); Tissue Damage (2104)
Date of Event 05/14/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Exemption number: e2015015.Instradent usa, inc is submitting the report on behalf of neodent - jjgc.
 
Event or Problem Description
The clinician reported 8 months after the dental implant was placed in ada site 13 in the patient's mouth, the implant did not integrate in type ii bone.Clinician noted the patient's bone defect, bleeding and poor hygiene.The site was grafted.The product will be forwarded to the manufacturer for investigation.There were no reported post-operative complications.
 
Additional Manufacturer Narrative
Exemption number: e2015015.Instradent usa, inc is submitting the report on behalf of neodent - jjgc.Considering the surgical methodology, it was seen that the dentist has selected an implant design which is not recommended for the patient's bone quality.The information provided in this report was based on information given by the dentist in neodent¿s products warranty form that was recorded in the system that is used by both the manufacturer and the subsidiary.The original complaint and the product were received by the subsidiary and did not arrive in the manufacturer yet.When this happens, a new evaluation of the complaint will be carried out and, if necessary, a new follow-up report will be send.
 
Event or Problem Description

Brand Name
CM DRIVE IMPLANT 5.0X13
Common Device Name
ENDOSSEOUS DENTAL IMPLANT
Manufacturer (Section D)
NEODENT - JJGC S.A.
av. juscelino kubitschek de
oliveira, 3291 cic
curitiba PR 81270 -200
BR  81270-200
MDR Report Key8681249
Report Number3008261720-2019-02572
Device Sequence Number16591320
Product Code DZE
UDI-Device Identifier07899878023371
UDI-Public07899878023371
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K123022
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2019
Reporter Type Manufacturer
Report Source distributor,foreign
Initial Reporter Occupation Dentist
Type of Report Initial,Followup
Report Date (Section B) 06/08/2019
Report Date (Section F) 05/21/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/30/2022
Device Catalogue Number109.998
Device Lot Number800325536I
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Distributor Facility Aware Date07/15/2019
Device Age1 MO
Event Location Other
Date Report to Manufacturer05/21/2019
Initial Date Received by Manufacturer 05/21/2019
Supplement Date Received by Manufacturer06/21/2019
Initial Report FDA Received Date06/08/2019
Supplement Report FDA Received Date07/15/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
BONE GRAFT; BONE GRAFT
Outcome Attributed to Adverse Event Required Intervention;
Patient Age53 YR